MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD NX STERILIZER ALLCLEAR; STERRAD® EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD NX STERILIZER ALLCLEAR; STERRAD® EQUIPMENT
Model Number 10033-004
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site.The oil mist filter was reseated/adjusted to resolve the smoke/haze issue.Unit meets specifications and was returned to service.Asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the smoke/haze issue, and system risk analysis (sra).The device history record (dhr) was reviewed and no issues relating the failure mode were noted.The involved unit met manufacturer specifications at the time of release.Trending analysis of the smoke/haze issue for the sterrad® nx unit was reviewed for the prior six months from open date and no significant trend was observed.Review of risk documentation shows the risk for exposure to toxic or corrosive material to be "low." no parts were replaced as a result of this issue.The assignable cause of the smoke/haze is likely due to the oil mist filter.The asp field service engineer reseated/adjusted the part and confirmed the sterrad® nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A customer reported an event of a ¿smoke¿ or haze emitting from the sterrad® nx sterilizer.There was no report of any injuries or human reactions.The customer was instructed to power the unit off and discontinue use.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.

Brand Name
STERRAD NX STERILIZER ALLCLEAR
Common Device Name
STERRAD® EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
MDR Report Key12217616
Report Number2084725-2021-00245
Device Sequence Number14468845
Product Code MLR
UDI-Device Identifier10705037048656
UDI-Public10705037048656
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10033-004
Device Catalogue Number10033-004
Device Lot NumberN/A
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1